Boundary-value problems for a class of first order partial differential equations in Sobolev spaces and applications to the Euler flow
Rendiconti del Seminario Matematico della Università di Padova, Volume 79 (1988), pp. 247-273.
@article{RSMUP_1988__79__247_0,
     author = {Beir\~ao da Veiga, H.},
     title = {Boundary-value problems for a class of first order partial differential equations in {Sobolev} spaces and applications to the {Euler} flow},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {247--273},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {79},
     year = {1988},
     zbl = {0709.35082},
     mrnumber = {964034},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1988__79__247_0/}
}
TY  - JOUR
AU  - Beirão da Veiga, H.
TI  - Boundary-value problems for a class of first order partial differential equations in Sobolev spaces and applications to the Euler flow
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1988
DA  - 1988///
SP  - 247
EP  - 273
VL  - 79
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1988__79__247_0/
UR  - https://zbmath.org/?q=an%3A0709.35082
UR  - https://www.ams.org/mathscinet-getitem?mr=964034
LA  - en
ID  - RSMUP_1988__79__247_0
ER  - 
%0 Journal Article
%A Beirão da Veiga, H.
%T Boundary-value problems for a class of first order partial differential equations in Sobolev spaces and applications to the Euler flow
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1988
%P 247-273
%V 79
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1988__79__247_0
Beirão da Veiga, H. Boundary-value problems for a class of first order partial differential equations in Sobolev spaces and applications to the Euler flow. Rendiconti del Seminario Matematico della Università di Padova, Volume 79 (1988), pp. 247-273. http://www.numdam.org/item/RSMUP_1988__79__247_0/

[1] C. Bardos - D. BREZIS - H. BREZIS, Perturbations singulières et prolongements maximaux d'opérateurs positifs, Arch. Rat. Mech. Analysis, 53 (1973), pp. 69-100. | MR | Zbl

[2] C. Bardos - J. RAUCH, Maximal positive boundary value problems as limits of singular perturbation problems, Trans. Amer. Math. Soc., 270 (1982), pp. 377-408. | MR | Zbl

[3] H. Beirão Da Veiga, On an Euler type equation in Hydrodynamics, Ann. Mat. Pura Appl., 125 (1980), pp. 279-295. | MR | Zbl

[4] H. Beirão Da Veiga - A. Valli, Existence of C∞ solutions of the Euler equations for non-homogeneous fluids, Comm. Partial Diff. Eq., 5 (1980), pp. 95-107. | Zbl

[5] H. Beirão Da Veiga, Homogeneous and non-homogeneous boundary value problems for first order linear hyperbolic systems arising in fluid mechanics, Comm. in Partial Differential Equations, part I: 7 (1982), pp. 1135-1149; part II: 8 (1983), pp. 407-432. | Zbl

[6] H. Beirão Da Veiga, An Lp-theory for the n-dimensional, stationary, compressible, Navier-Stokes equations, and the incompressible limit for compressible fluids. The equilibrium solutions, Comm. Math. Phys., 109 (1987), pp. 229-248. | MR | Zbl

[7] H. Beirão Da Veiga, On a stationary transport equation, Ann. Univ. Ferrara, 32 (1986), pp. 79-91. | MR | Zbl

[8] H. Beirão Da Veiga, Existence results in Sobolev spaces for a stationary transport equation, U.T.M. 203, June 1986, Univ. Trento, to appear in the volume dedicated by « Ricerche di Matematica », to the memory of Professor C. Miranda. | MR | Zbl

[9] H. Beirão Da Veiga, Kato's perturbation theory and well-posedness for the Euler equations in bounded domains, Arch. Rat. Mech. Anal., to appear. | Zbl

[10] J.P. Bourguignon - H. Brezis, Remarks on the Euler equation, J. Funct. Analysis, 15 (1974), pp. 341-363. | MR | Zbl

[11] D.G. Ebin - J. E. MARSDEN, Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. of Math., 92 (1970), pp. 102-163. | MR | Zbl

[12] K.O. Friedrichs, Symmetric positive linear differential equations, Comm. Pure Appl. Math., 11 (1958), pp. 333-418. | MR | Zbl

[13] D. Fujiwara - H. Morimoto, An Lr-theorem of the Helmholtz decomposition of vector fields, J. Fac. Sci. Univ. Tokyo, 24 (1977), pp. 685-700. | MR | Zbl

[14] T. Kato, Linear evolution equations of « hyperbolic » type, J. Fac. Sci. Univ. Tokyo, 17 (1970), pp. 241-258. | MR | Zbl

[15] T. Kato, Linear evolution equations of « hyperbolic » type II, J. Math. Soc. Japan, 25 (1973), pp. 648-666. | MR | Zbl

[16] T. Kato, Quasi-linear equations of evolution, with applications to partial differential equations, in « Spectral theory and differential equations », Lecture Notes in Mathematics, vol. 448, Springer-Verlag (1975). | MR | Zbl

[17] T. Kato - C. Y. LAI, Nonlinear evolution equations and the Euler flow, J. Funct. Analysis, 56 (1984), pp. 15-28. | MR | Zbl

[18] R.V. Kohn - B.D. Lowe, A variational method for parameter identification, to appear. | Numdam | MR | Zbl

[19] P.D. Lax - R.S. Phillips, Local boundary conditions for dissipative symmetric linear differential operators, Comm. Pure Appl. Math., 13 (1960), pp. 427-455. | MR | Zbl

[20] A. Majda - S. Osher, Initial boundary value problems for hyperbolic equations with uniformly characteristic boundary, Comm. Pure Appl. Math., 28 (1975), pp. 607-675. | MR | Zbl

[21] J. Rauch, Symmetric positive systems with boundary characteristic of constant multiplicity, Trans. Amer. Math. Soc., 291 (1985), pp. 167-187. | MR | Zbl

[22] J. Rauch - F. Massey, Differentiability of solutions to hyperbolic initial-boundary value problems, Trans. Amer. Math. Soc., 189 (1974), pp. 303-318. | MR | Zbl

[23] S. Schochet, Singular limits in bounded domains for quasilinear symmetric hyperbolic systems having a vorticity equation, to appear. | MR | Zbl

[24] R. Temam, On the Euler equations of incompressible perfect fluids, J. Funct. Analysis, 20 (1975), pp. 32-43. | Zbl

[25] H. Beirão Da Veiga, An well-posedness theorem for nonhomogeneous inviscid fluids via a perturbation theorem, to appear. | Zbl